| Model Number |
KNEE SCORPION |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an arthroscopy it was found that the needle is not suitable for use.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update 07-apr-2026: further information was provided that the attempt to suture the meniscus, the needle became bent and could not be reused.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.